# SDR EISA98149

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - DURING CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED, REDUCED POWER, CLOSED NR 1 ENGINE BLEED PER ABNORMAL CHECKLIST, LIGHT EXTINGUISHED.  TIGHTENED CLAMP TO DUCT.  START LEAK TEST, OK FOR SERVICE IAW MM 26-14.  (M)
